Alert archive / Tennessee / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 113, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 7, 2006, 5:32 PM CDT for Cumberland County, Tennessee. It was in force for 28 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 7, 2006, 5:32 PM CDT (22:32 UTC)
- Expired
- Apr 7, 2006, 6:00 PM CDT
- In force
- 28 min
- Issued by
- NWS Nashville, TN
- Area
- Counties, with a storm outline in the text
County Cumberland County, TN
The radar
The Nashville radar (KOHX), 136 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 7, 5:45 PM CDT | HAIL 1 | Pleasant Hill, TN | HWY 70 WEST AND MAIN STREET, QUARTER SIZE HAIL |
| Apr 7, 5:46 PM CDT | TORNADO 1 | 11 W Crab Orchard, TN | *** 4 INJ *** F1 TORNADO FROM 3.8 SOUTHWEST CROSSVILLE TO 2.5 EAST OF CROSSVILLE FROM 546 PM TO 551 PM. THE TORNADO DAMAGED A CONSIDERABLE NUMBER OF ROOFS ON HOMES. PATH LENGTH WAS 6.2 MILES AND PATH WIDTH OF 150 YARDS. |
| Apr 7, 5:56 PM CDT | HAIL 1 | 1 Nw Crossville, TN | QUARTER SIZE HAIL WEST OF HWY 70 |
| Apr 7, 6:00 PM CDT | HAIL 1 | 1 Nw Crossville, TN | QUARTER SIZE HAIL WEST OF HWY 70 |
| Apr 7, 6:03 PM CDT | TORNADO | 7 S Crossville, TN | TORNADO AT MARION CIRCLE, TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 7, 10:20 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1050 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 072232 SVROHX TNC035-072300- /O.NEW.KOHX.SV.W.0113.060407T2232Z-060407T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 532 PM CDT FRI APR 7 2006 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CUMBERLAND COUNTY IN TENNESSEE THIS INCLUDES THE CITY OF CROSSVILLE * UNTIL 600 PM CDT * AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DIME SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF LAKE TANSI...OR ABOUT 12 MILES EAST OF SPARTA...AND MOVING EAST AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... LAKE TANSI BY 540 PM CDT CROSSVILLE BY 545 PM CDT FAIRFIELD GLADE BY 555 PM CDT A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. LAT...LON 3605 8532 3582 8533 3589 8465 3612 8480 $$ 13
1 follow-up statement
000
WWUS54 KOHX 072247
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
546 PM CDT FRI APR 7 2006
TNC035-072300-
/O.CON.KOHX.SV.W.0113.000000T0000Z-060407T2300Z/
CUMBERLAND TN-
546 PM CDT FRI APR 7 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR CUMBERLAND COUNTY...
AT 542 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CROSSVILLE...MOVING EAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
FAIRFIELD GLADE AND CRAB ORCHARD BY 555 PM CDT
IF YOU HAVE NOT YET GONE TO A SAFE PLACE TO AVOID THIS
STORM...PLEASE DO SO IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CDT
FRIDAY EVENING FOR TENNESSEE. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FRIDAY EVENING FOR TENNESSEE.
LAT...LON 3609 8515 3583 8518 3583 8485 3589 8467
3612 8485
$$
STEIGERWALDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 9:15 AM CDT, 8 hours 17 minutes earlier.
Area forecast discussion, Apr 7, 9:15 AM CDT, 8 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 915 AM CDT FRI APR 7 2006 .UPDATE... SPC ALREADY TALKING ABOUT POSSIBLE WATCH WITH SUPERCELL DEVELOPMENT ALREADY TAKING PLACE MEM AREA. LOOKING AT MORNING SOUNDING AND PROGGED SOUNDINGS...ATMOSPHERE PRIMED FOR SEVERE INCLUDING TORNADOES... FROM 18Z-00Z TIME FRAME... SWEAT INDEX 300+ TOTAL TOTALS 50+ LI -5 TO -10 CAPE INCREASING TO 2000+ 0-3 KM HELICITIES 300+ && .PREV DISCUSSION... (ISSUED 219 AM CDT FRI APR 7 2006) SHORT TERM...ALLS QUIET AT THE MOMENT, ALTHOUGH THE RADAR DOES SHOW SOME LIGHT ACTIVITY OVER THE UPPER PLATEAU THIS HOUR. OTHERWISE, TEMPERATURES REMAIN MILD, WITH 06Z READINGS RANGING FROM CROSSVILLES 67 DEGREES, TO LEBANONS 72. DEW POINTS ARE MAINLY IN THE LOWER 40S TO LOWER 50S. SURFACE FLOW CONTINUES FROM THE SOUTH, AND THE STRENGTHENING PRESSURE GRADIENT IS RESULTING IN SOME GUSTY WINDS. THE SURFACE MAP SHOWS A 985 MB LOW CENTERED OVER EASTERN NEBRASKA, WITH A COLD FRONT TRAILING SOUTHWARD, AND THE WARM FRONT EXTENDING EASTWARD FROM THE LOW CENTER FAR TO OUR NORTH. THUS, MIDDLE TENNESSEE REMAINS WELL INSIDE A BROAD MARITIME TROPICAL AIR MASS. INTERESTINGLY, SURFACE DEW POINTS INCREASE FARTHER WEST, BUT DROP CONSIDERABLY OVER THE SOUTHERN PLAINS, MEANING THERE IS QUITE A BIT OF DRY AIR WRAPPING INTO THE LOW. LONG TERM...AM EXPECTING SCATTERED CONVECTION TODAY ACROSS MIDDLE TENNESSEE, WITH SLIGHTLY GREATER CHANCES DOWN SOUTH AROUND WAYNESBORO AND LAWRENCEBURG. A WEAK, PRE-FRONTAL SURFACE TROUGH WILL PUSH ACROSS THE MID STATE THIS MORNING, BUT THEN WE ACTUALLY DRY OUT FOR SEVERAL HOURS LATER ON TODAY. THEREFORE, AM NOT EXPECTING SIGNIFICANT RAINFALL OR SEVERE STORMS TODAY. AT 00Z THIS EVENING, THE GFS/ETA/NGM MODELS FILL THE LOW TO 998- 999 MB AND BRING THE CENTER UP TO CAPE GIRARDEAU, AND AT 06Z, THE LOW WILL BE AROUND JACKSON, TENNESSEE AS A STRONGER SHORTWAVE DEVELOPS IN THE 850 MB FLOW. BY THIS TIME, DEEP MOISTURE AND A DEEP POSITIVE OMEGA FIELD DEVELOP OVER THE MID STATE, MOST STRONGLY DEPICTED BY THE GFS SOLUTION, AND TO A LESSER EXTENT BY THE ETA AND NGM. STILL, THE CONSISTENCY SHOWN BY THE MODELS THE LAST 2-3 DAYS GIVES HIGH CONFIDENCE TO TONIGHTS FORECAST. LOOKING AT VARIOUS DYNAMICS AND INSTABILITY FIELDS GIVES A BETTER UNDERSTANDING OF THE TYPE OF WEATHER WERE EXPECTING OVERNIGHT. ALL MODELS ARE SHOWING STRONG UPWARD VERTICAL MOTION IN THE MID- LEVELS, WITH EQUALLY SIGNIFICANT DIFFERENTIAL VORTICITY ADVECTION WITHIN THE 700-500 MB LAYER, INDICATING UPWARD ACCELERATION THROUGH THE MID-LEVELS. LIKEWISE, LAPSE RATES IN THIS LAYER WILL REMAIN 6.5 TO 7.0 DEGREES CELSIUS PER KM THROUGHOUT TODAY AND TONIGHT, INDICATING SUFFICIENT INSTABILITY FOR CONVECTION. SIMILARLY, THE WIND FIELDS AT 06Z SHOW REMARKABLE UPPER-LEVEL DIVERGENCE OVER MIDDLE TENNESSEE, WITH EQUALLY STRONG THETA-E CONVERGENCE AT 850 MB, AND MOISTURE FLUX CONVERGENCE AT THE SURFACE. ALL, OF COURSE, WILL BE CONTRIBUTORS TO THE ACTIVE WEATHER WERE EXPECTING OVERNIGHT. MODEL SOUNDINGS AT THE SAME TIME ALSO REFLECT DEEP INSTABILITY, WITH MARKED DRY AIR INSTRUSION SHOWN ON THE GFS MODEL SOUDING FOR BNA, TO A LESSER EXTEND ON THE NGM SOUNDING, WITH THE ETA MODEL SHOWING A NEARLY SATURATED COLUMN 24 HOURS FROM NOW. USING THE NGM SOUNDING AS A COMPROMISE, WERE STILL LOOKING AT A K-INDEX OF 33, A LIFTED INDEX OF -6.4, AND CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 1865 J/KG. A UNIDIRECTIONAL WIND FIELD PUTS A LID ON THE 0-3 KM HELICITY, WITH A VALUE OF ONLY 89. HOWEVER, THE FREEZING LEVEL WILL BE AROUND 9,500 FEET, MEANING THAT THOSE STORMS WHICH DEVELOP STRONG UPDRAFTS WILL LIKELY PRODUCE LARGE HAIL. THE MOST RECENT DAY 1 CONVECTIVE OUTLOOK PLACES NORTHERN MIDDLE TENNESSEE (CLARKSVILLE, GALLATIN, LIVINGSTON) UNDER A SLIGHT RISK OF SEVERE WEATHER TODAY AND TONIGHT. A MODERATE RISK COVERS AREAS FARTHER SOUTH (NASHVILLE, MURFREESBORO, CROSSVILLE), WHILE A HIGH RISK AREA COVERS OUR EXTREME SOUTH (WAYNESBORO, LAWRENCEBURG, PULASKI). BY 12Z SATURDAY, THE LOW CENTER WILL HAVE MOVED INTO THE APPALACHIANS, WITH DEEP WRAP-AROUND MOISTURE STILL EXPECTED TO PRODUCE SOME LINGERING SHOWERS SATURDAY MORNING OVER MIDDLE TENNESSEE, PARTICULARLY THE PLATEAU. WE WILL CLEAR OUT DURING THE DAY SATURDAY AS THE MOISTURE PULLS EAST, AND THE 500 MB SHORTWAVE SWINGS ACROSS THE AREA SIMULTANEOUSLY. AFTERWARDS, LOOK FOR SEVERAL DAYS OF DRY WEATHER, WITH THE NEXT WEATHER SYSTEM NOT EXPECTED UNTIL TUESDAY NIGHT AND WEDNESDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && MAG
Hazardous weather outlook, Apr 7, 12:23 PM CDT, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1223 PM CDT FRI APR 7 2006 TNZ005>011-022>034-056>066-075-077>080-093>095-081030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 1223 PM CDT FRI APR 7 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG LOW PRESSURE SYSTEM WILL APPROACH MIDDLE TENNESSEE LATE TODAY AND THEN MOVE ACROSS THE AREA OVERNIGHT. INCREASING AMOUNTS OF MOISTURE WILL CONTINUE MOVING NORTH FROM THE GULF OF MEXICO AND INTO THE MID STATE. THIS COMBINED WITH COLDER AIR MOVING IN ALOFT WILL PRODUCE INCREASINGLY MORE UNSTABLE CONDITIONS AS THE AFTERNOON CONTINUES. WINDS WILL ALSO BECOME QUITE FAVORABLE... ESPECIALLY LATER THIS AFTERNOON THROUGH ABOUT MIDNIGHT TONIGHT... SO THAT AN INCREASING RISK OF NOT ONLY VERY LARGE HAIL AND DAMAGING WINDS...BUT TORNADOES AS WELL...WILL BE VERY LIKELY. THE STORMS WILL BECOME MORE AND MORE NUMEROUS AS THE AFTERNOON CONTINUES ...AND CONTINUE IN THIS MANNER INTO THE NIGHTTIME HOURS. THE GREATEST THREAT FOR TORNADIC ACTIVITY WILL BE LATE THIS AFTERNOON THROUGH MIDNIGHT. SOME TORNADOES COULD MOVE LONG DISTANCES BEFORE DISSIPATING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL TAPER OFF DURING THE DAY SATURDAY WITH SKIES CLEARING LATE. NO SIGNIFICANT WEATHER IS EXPECTED FOR SUNDAY THROUGH TUESDAY. A CHANCE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TUESDAY NIGHT AND WEDNESDAY. THIS ACTIVITY IS NOT EXPECTED TO BE SEVERE. NO SIGNIFICANT WEATHER WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGERS IS LIKELY THIS AFTERNOON AND TONIGHT. STEIGERWALDT
In the hours before
Local storm report, Apr 7, 5:16 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
516 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL COLLINWOOD 35.18N 87.74W
04/07/2006 M0.88 INCH WAYNE TN AMATEUR RADIO
NICKEL SIZE HAIL IN COLINWOOD
&&
MMURPHYLocal storm report, Apr 7, 5:18 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
518 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL FRANKLIN 35.93N 86.84W
04/07/2006 M2.75 INCH WILLIAMSON TN TRAINED SPOTTER
GOLF BALL TO BASEBALL SIZE HAIL IN FRANKLIN NEAR THE
INTERSECTION OF MAC HATCHER PKWY AND 431
&&
MMURPHYLocal storm report, Apr 7, 5:19 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
519 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 5 E FRANKLIN 35.93N 86.75W
04/07/2006 M1.00 INCH WILLIAMSON TN AMATEUR RADIO
QUARTER SIZE HAIL ALONG I-65 EAST OF FRANKLIN
&&
MMURPHYLocal storm report, Apr 7, 5:21 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
521 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL 1 E FRANKLIN 35.93N 86.82W
04/07/2006 M1.75 INCH WILLIAMSON TN AMATEUR RADIO
GOLF BALL SIZE HAIL EAST OF FRANKLIN
&&
MMURPHYLocal storm report, Apr 7, 5:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
528 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL NOLENSVILLE 35.95N 86.65W
04/07/2006 M1.00 INCH WILLIAMSON TN AMATEUR RADIO
QUARTER SIZE HAIL IN NOLENSVILLE
&&
MMURPHYLocal storm report, Apr 7, 5:32 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
532 PM CDT FRI APR 07 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL COLLINWOOD 35.18N 87.74W
04/07/2006 M1.75 INCH WAYNE TN AMATEUR RADIO
GOLF BALL SIZE HAIL IN COLLINWOOD
0531 PM HAIL COLLINWOOD 35.18N 87.74W
04/07/2006 M1.75 INCH WAYNE TN AMATEUR RADIO
GOLF BALL SIZE HAIL IN COLLINWOOD
0531 PM HAIL COLLINWOOD 35.18N 87.74W
04/07/2006 M1.75 INCH WAYNE TN AMATEUR RADIO
GOLF BALL SIZE HAIL IN COLLINWOOD
&&
MMURPHYThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 10:47 AM CDT | Severe Thunderstorm Warning | OHX | Stewart | 43 min |
| Apr 7, 12:12 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 12:24 PM CDT | Severe Thunderstorm Warning | OHX | Stewart | 36 min |
| Apr 7, 12:30 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Humphreys | 45 min |
| Apr 7, 12:38 PM CDT | Tornado Warning | OHX | Humphreys | 37 min |
| Apr 7, 12:48 PM CDT | Tornado Warning | OHX | Benton | 42 min |
| Apr 7, 1:04 PM CDT | Tornado Warning | OHX | Dickson, Houston | 41 min |
| Apr 7, 1:11 PM CDT | Tornado Warning | OHX | Humphreys | 34 min |
| Apr 7, 1:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Montgomery | 12 min |
| Apr 7, 1:32 PM CDT | Tornado Warning | OHX | Cheatham | 28 min |
| Apr 7, 1:39 PM CDT | Tornado Warning | OHX | Benton | 33 min |
| Apr 7, 1:42 PM CDT | Tornado Warning | OHX | Dickson | 33 min |
| Apr 7, 1:48 PM CDT | Tornado Warning | OHX | Davidson | 27 min |
| Apr 7, 1:51 PM CDT | Tornado Warning | OHX | Perry | 39 min |
| Apr 7, 1:53 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 37 min |
| Apr 7, 1:59 PM CDT | Tornado Warning | OHX | Humphreys | 46 min |
| Apr 7, 2:09 PM CDT | Tornado Warning | OHX | Cheatham | 36 min |
| Apr 7, 2:11 PM CDT | Tornado Warning | OHX | Sumner | 49 min |
| Apr 7, 2:17 PM CDT | Tornado Warning | OHX | Davidson | 43 min |
| Apr 7, 2:20 PM CDT | Tornado Warning | OHX | Lewis, Perry | 40 min |
| Apr 7, 2:45 PM CDT | Tornado Warning | OHX | Macon, Trousdale | 60 min |
| Apr 7, 2:49 PM CDT | Tornado Warning | OHX | Hickman, Maury | 41 min |
| Apr 7, 2:50 PM CDT | Tornado Warning | OHX | Cheatham, Dickson, Williamson | 55 min |
| Apr 7, 2:56 PM CDT | Tornado Warning | OHX | Sumner | 34 min |
| Apr 7, 3:07 PM CDT | Tornado Warning | OHX | Clay, Jackson | 53 min |
| Apr 7, 3:11 PM CDT | Tornado Warning | OHX | Davidson | 49 min |
| Apr 7, 3:25 PM CDT | Tornado Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 50 min |
| Apr 7, 3:31 PM CDT | Tornado Warning | OHX | Overton, Pickett | 59 min |
| Apr 7, 3:46 PM CDT | Tornado Warning | OHX | Perry | 29 min |
| Apr 7, 3:49 PM CDT | Severe Thunderstorm Warning | OHX | Benton | 26 min |
| Apr 7, 3:51 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 54 min |
| Apr 7, 3:55 PM CDT | Tornado Warning | OHX | Wilson | 43 min |
| Apr 7, 3:57 PM CDT | Tornado Warning | OHX | Clay | 33 min |
| Apr 7, 3:59 PM CDT | Tornado Warning | OHX | Hickman | 46 min |
| Apr 7, 4:04 PM CDT | Severe Thunderstorm Warning | OHX | Fentress | 41 min |
| Apr 7, 4:09 PM CDT | Tornado Warning | OHX | Cannon, Rutherford | 36 min |
| Apr 7, 4:12 PM CDT | Tornado Warning | OHX | Hickman | 33 min |
| Apr 7, 4:18 PM CDT | Severe Thunderstorm Warning | OHX | Houston, Stewart | 27 min |
| Apr 7, 4:31 PM CDT | Severe Thunderstorm Warning | OHX | Davidson | 11 min |
| Apr 7, 4:35 PM CDT | Tornado Warning | OHX | DeKalb, Warren | 25 min |
| Apr 7, 4:40 PM CDT | Tornado Warning | OHX | Williamson | 35 min |
| Apr 7, 4:47 PM CDT | Severe Thunderstorm Warning | OHX | Wayne | 43 min |
| Apr 7, 4:57 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 48 min |
| Apr 7, 4:58 PM CDT | Tornado Warning | OHX | DeKalb, White | 47 min |
| Apr 7, 5:13 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 32 min |
| Apr 7, 5:17 PM CDT | Tornado Warning | OHX | Williamson | 13 min |
| Apr 7, 5:25 PM CDT | Tornado Warning | OHX | Lawrence, Wayne | 35 min |
| Apr 7, 5:29 PM CDT | Severe Thunderstorm Warning | OHX | Putnam | 31 min |
| Apr 7, 5:34 PM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 41 min |
| Apr 7, 5:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 37 min |
| Apr 7, 5:54 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland | 36 min |
| Apr 7, 5:56 PM CDT | Severe Thunderstorm Warning | OHX | Overton, Putnam | 34 min |
| Apr 7, 6:02 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence | 18 min |
| Apr 7, 6:03 PM CDT | Tornado Warning | OHX | Cumberland | 21 min |
| Apr 7, 6:09 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Warren | 36 min |
| Apr 7, 6:15 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb | 38 min |
| Apr 7, 6:18 PM CDT | Tornado Warning | OHX | Giles, Marshall | 27 min |
| Apr 7, 6:22 PM CDT | Tornado Warning | OHX | Warren | 38 min |
| Apr 7, 6:32 PM CDT | Tornado Warning | OHX | Bedford | 43 min |
| Apr 7, 6:37 PM CDT | Severe Thunderstorm Warning | OHX | Maury, Williamson | 23 min |
| Apr 7, 6:38 PM CDT | Severe Thunderstorm Warning | OHX | White | 52 min |
| Apr 7, 6:42 PM CDT | Tornado Warning | OHX | Van Buren | 48 min |
| Apr 7, 6:49 PM CDT | Severe Thunderstorm Warning | OHX | Marshall | 26 min |
| Apr 7, 6:53 PM CDT | Severe Thunderstorm Warning | OHX | Giles | 52 min |
| Apr 7, 6:57 PM CDT | Severe Thunderstorm Warning | OHX | Davidson, Williamson | 33 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.